Top answers from doctors based on your search:
Disclaimer

estrogen withdrawal symptoms

A female asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Estrogen therapy: Yes you can.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A member asked:
Dr. Kevin Considine
30 years experience Family Medicine
Sweat & Hot flashes: Usually hot flashes and night sweats are common with low estrogen as well as dizziness and fatigue sometimes. Unfortunately also headaches among other ... Read More
8
8 thanks
A 28-year-old male asked:
Dr. Kevin Daus
37 years experience Obstetrics and Gynecology
Estrogen withdrawal: Every woman will go through estrogen withdrawal when the ovaries quit working or are removed at surgery. There are medications that can cause this al ... Read More
Dr. Paula Hillard
44 years experience Obstetrics and Gynecology
Hormonal bleeding: When you are taking hormone medication (whether for menopause or birth control), there can be bleeding that happens when you stop taking estrogen.
A 24-year-old member asked:
Dr. Eugene Louie-Ng
26 years experience Obstetrics and Gynecology
It is menopause: Estrogen withdrawal refers to the effects on your body of a reduction in estrogen levels. This may result in the hot flushes, mood swings, vaginal dry ... Read More
5
5 thanks
A 38-year-old member asked:
Dr. Melissa Young
9 years experience Internal Medicine
No: It is not an imbalance. There is a normal change in levels of estrogen during the menstrual cycle.
1
1 thank
A member asked:
Dr. Dennis Higginbotham
30 years experience Obstetrics and Gynecology
Supplement estrogen: If you mean as a result of menopause, estrogen replacement therapy would easily control the symptoms as well as providing long term benefits. If you ... Read More
3
3 thanks
A 80-year-old female asked:
Dr. Robert Olsen
51 years experience Psychiatry
How much & how long?: A single pill, once daily, will not likely cause withdrawal, but could cause insomnia for a few nights. Two, three, or more pills daily and withdr ... Read More
2
2 thanks
A 35-year-old member asked:
Dr. Peter Forster
36 years experience Psychiatry
Depends on the cause: Different drugs are associated with different types of withdrawal. And how dangerous the symptoms are can vary quite a bit. Withdrawal from certain se ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Withdrawal symptoms: Withdrawal symptoms are physical or psychological sx's which can occur when a person ceases to use a substance that they are addicted to. Possible ex ... Read More
A 29-year-old member asked:
Dr. Steven Reidbord
36 years experience Psychiatry
Nothing serious: I've never heard of any hazards from stopping tv and computer use. You might feel bored or restless at first, since your habit is to kill time in fro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month